# SDR CA140121007

- Difficulty date: January 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Failed
- Location: Apu Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) APU STOPPED SUDDENLY WITH A LOUD NOISE. R & R APU T/S APU.  FOUND TURBINE SHELLED ITSELF.  CASE DAMAGE AT 12 O`CLOCK POSITION.
